Estimates of closeness in variation of probability measures
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a0,
author = {Yu. M. Kabanov and R. Sh. Liptser and A. N. Shiryaev},
title = {Estimates of closeness in variation of probability measures},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a0/}
}
Yu. M. Kabanov; R. Sh. Liptser; A. N. Shiryaev. Estimates of closeness in variation of probability measures. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a0/